Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

how long does it take for birthcontrol to helo with acne problems

i suffer from mild acne all the time and i am on the pill and it seems like i am getting acne again could it be that the pills are making the acne come back?

Answer Question
 
maryfer

Asked by maryfer at 4:04 AM on Aug. 17, 2009 in Beauty & Style

Level 2 (4 Credits)
Answers (5)
  • sorry i meant to say help not helo LOL
    maryfer

    Answer by maryfer at 4:04 AM on Aug. 17, 2009

  • Up to a few months. It may not help at all. Its different for every person
    Mesha125

    Answer by Mesha125 at 4:05 AM on Aug. 17, 2009

  • I didnt see the last part of your Q sorry. Hormonal changes can cause problems with acne. Maybe talk about a change with the Dr? It may make no difference at all
    Mesha125

    Answer by Mesha125 at 4:07 AM on Aug. 17, 2009

  • BC can cause acne .
    I havent had it since 7th grade and Iven been on mine for 3 months and With in the last month i have started breaking out :(
    Mrs.Owen86

    Answer by Mrs.Owen86 at 6:26 AM on Aug. 17, 2009

  • Here is how my teen handles her acne: wash your face twice a day with a very mild soap (like unscented baby soap) and a soft wash cloth; follow with a light, oil free moisturizer (she uses Lush). Once a day, before you wash your face, put on a honey mask (just honey, a great anti-bacterial). Every three days add a pinch of baking soda to the honey to exfoliate. Check back with me in two weeks and tell me how this worked.
    rkoloms

    Answer by rkoloms at 10:04 AM on Aug. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN